# SDR DXTA200701847

- Difficulty date: January 10, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 7,343 hours, 4,727 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 315381
- Part serial: 04280514
- Condition: Out Of Balance
- Location: Nlg
- Part time: 193 hours, 110 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

WHILE ACCELERATING THROUGH 50 KTS DURING TAKEOFF ROLL, EXPERIENCED AN EXTREME NOSE WHEEL SHIMMY, WHICH CAUSED THE AIRCRAFT TO SHAKE AND VIBRATE HARSALLY, TAKEOFF WAS ABORTED.REMOVED LT NOSE WHEEL P/N 3-1538-1; S/N 0513/0513 AND INSTALLED OVH P/N 3-1538-1; S/N 0428/0428 ON LT AXLE. REMOVED RT NOSE WHEEL P/N 3-1538-1, S/N 1028/1028 AND INSTALLED OVH P/N 3-1538-1 S/N 0514/0514 ON RT AXLE. INFLATED NOSE TIRES TO 140 PSI. WORK DONE IAW CESSNA CITATION 750AMM SECTION 32-41-01. LEAK CHECK SATISFACTORY.
